We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
featured
Published in Dermatology

Journal Scan / Research · June 19, 2014

Topical Corticosteroids Minimize Risk for Hyperpigmentation After Laser Resurfacing in Asians

Acta Dermato-Venereologica

 

Additional Info

Acta Dermato-Venereologica
Topical Corticosteroids Minimise the Risk of Postinflammatory Hyper-Pigmentation After Ablative Fractional CO2 Laser Resurfacing in Asians
Acta Derm Venereol 2014 May 23;[EPub Ahead of Print], N Cheyasak, W Manuskiatti, P Maneeprasopchoke, R Wanitphakdeedecha

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading